# SDR F3LA2020012390003

- Difficulty date: January 9, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 54,655 hours, 23,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Frm 16
- Part time: 54,655 hours, 23,583 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FASTENER HOLE ON L/H FRAME 16 UPPER DOUBLE JOGGLE SHOWS CRACK INDICATIONS.  REPAIRED L1 DOOR FRAME 16 UPPER DOUBLER JOGGLE HOLE 'D' IAW REPAIR DRAWING R53113041 (ISSUE E). REPAIR INSPECTION THRESHOLD 6800 FC WITH INTERVALS OF 4129 FC PER RDAS.
